MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH URINE ALBUMIN (UALB); ALBUMIN, ANTIGEN, ANTISERUM, CONTROL

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH URINE ALBUMIN (UALB); ALBUMIN, ANTIGEN, ANTISERUM, CONTROL
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens they obtained an erroneously depressed urine albumin (ualb) patient sample result when the sample was diluted on an atellica ci 1900 analyzer.The initial result was higher.The erroneously depressed result was not reported to the physician.The same sample was reprocessed on the same atellica ci 1900 analyzer multiple times with a 1:5 dilution.Higher results were obtained and considered correct.The initial higher result was reported to the physician as the correct result.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed urine albumin (ualb) result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed urine albumin (ualb) patient sample result on an atellica ci 1900 analyzer.Siemens healthcare diagnostics is investigating the event.
 
Additional Manufacturer Narrative
Additional information (20-may-2026): siemens service operations support (sos) concluded the investigation of the event.Sos reviewed the information provided by the customer and the data from the instrument.No reagent or instrument issues were identified.Quality control (qc) recovered within the customer¿s laboratory ranges at the time of the event.Based on the available information, the cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr 2432235-2026-00054 was filed on 18-feb-2026.

Brand Name
ATELLICA CH URINE ALBUMIN (UALB)
Common Device Name
ALBUMIN, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key24378076
Report Number2432235-2026-00054
Device Sequence Number20069102
Product Code DCF
UDI-Device Identifier00630414611099
UDI-Public(01)00630414611099(10)150538(17)261112
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11537225
Device Lot Number150538
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown